| Model Number |
36-2001 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device did not return for investigation.Additional information was requested.If any new information becomes available or device returns, an investigation will be performed at that time.
Event or Problem Description
It was reported that 36-2001 set screw backed out.No further information was provided.
Additional Manufacturer Narrative
Device did not return for investigation.Additional information was requested.If any new information becomes available or device returns an investigation will be performed at that time.
Event or Problem Description